# SDR IPXA1164324

- Difficulty date: January 19, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Light
- Condition: False Activation
- Location: Parking Brake
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, THE CREW RECEIVED A PARKING BRAKE ON INFLIGHT WARNING LIGHT.  AN EMERGENCY WAS DECLARED.  THE LANDING AND ROLLOUT WAS NORMAL AND THE ACFT TAXIED TO THE DESIGNATED RAMP PARKING.
